# SDR ABXA20120723226

- Difficulty date: July 23, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 55,893 hours, 41,567 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114T220124
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 SLAT INBOARD AUX TRACK ATTACH FITTING OUTBOARD LOWER RIB HAS CORROSION AROUND NUT PLATES.  LOWER RIB REPLACED UNDER NR 8 SLAT INBOARD AUX TRACK ATTACH FITTING OUTBOARD & NEW NUT PLATES INSTALLED IAW B767 SRM 57-41-09, ACFT WAS GROUNDED.
